Inversion of singular integrals on a piecewise-smooth contour on a Riemann surface
Differencialʹnye uravneniâ, Tome 30 (1994) no. 5, pp. 882-888
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_5_a17,
author = {I. A. Bikchantaev},
title = {Inversion of singular integrals on a piecewise-smooth contour on a {Riemann} surface},
journal = {Differencialʹnye uravneni\^a},
pages = {882--888},
year = {1994},
volume = {30},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_5_a17/}
}
I. A. Bikchantaev. Inversion of singular integrals on a piecewise-smooth contour on a Riemann surface. Differencialʹnye uravneniâ, Tome 30 (1994) no. 5, pp. 882-888. http://geodesic.mathdoc.fr/item/DE_1994_30_5_a17/